Alert archive / North Dakota / Tornado Warnings in 2010

Tornado Warning 70, NWS Bismarck, ND

July 26, 2010Pierce County, Wells County, North Dakota

NWS Bismarck, ND issued this tornado warning at Jul 26, 2010, 9:39 PM CDT for Pierce County, Wells County, North Dakota. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 26, 2010, 9:39 PM CDT (02:39 UTC)
Expired
Jul 26, 2010, 10:02 PM CDT
In force
23 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon

Counties Pierce County, ND, Wells County, ND

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 26, 7:09 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 2.7 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2010-07-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1740 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2010-07-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 56 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1740 J/kg
Mixed-layer CIN
-106 J/kg
Mixed-layer LCL
2513 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
56 m²/s²
0-3 km storm-relative helicity
165 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

173 
WFUS53 KBIS 270239
TORBIS
NDC069-103-270315-
/O.NEW.KBIS.TO.W.0070.100727T0239Z-100727T0315Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
939 PM CDT MON JUL 26 2010

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTH CENTRAL PIERCE COUNTY IN NORTH CENTRAL NORTH DAKOTA...
  NORTHERN WELLS COUNTY IN SOUTH CENTRAL NORTH DAKOTA...

* UNTIL 1015 PM CDT

* AT 935 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
  STORM WAS LOCATED NEAR HARVEY...OR 54 MILES WEST OF DEVILS LAKE...
  AND MOVING EAST AT 50 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WELLSBURG...HAMBERG...BREMEN AND HEIMDAL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW.

&&

LAT...LON 4773 10003 4800 10006 4802 9982 4798 9980
      4786 9980 4786 9978 4786 9930 4785 9928
      4774 9929
TIME...MOT...LOC 0239Z 267DEG 45KT 4783 9989

$$

SCHECK/HEINERT
1 follow-up statement
213 
WWUS53 KBIS 270302
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1002 PM CDT MON JUL 26 2010

NDC069-103-270311-
/O.CAN.KBIS.TO.W.0070.000000T0000Z-100727T0315Z/
WELLS ND-PIERCE ND-
1002 PM CDT MON JUL 26 2010

...THE TORNADO WARNING FOR SOUTH CENTRAL PIERCE AND NORTHERN WELLS
COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

REMEMBER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR 
SOUTHWESTERN PIERCE COUNTY UNTIL 1015 PM CDT...AND FOR MOST OF WELLS 
COUNTY UNTIL 1100 PM CDT. 

A TORNADO WATCH REMAINS IN EFFECT UNTIL 3 AM CDT.

LAT...LON 4773 10003 4800 10006 4802 9982 4798 9980
      4786 9980 4786 9978 4786 9930 4785 9928
      4774 9929
TIME...MOT...LOC 0301Z 267DEG 45KT 4784 9948

$$

SCHECK/HEINERT

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this tornado warning went out at Jul 26, 3:14 PM CDT, 6 hours 25 minutes earlier.

Area forecast discussion, Jul 26, 3:14 PM CDT, 6 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
314 PM CDT MON JUL 26 2010

.SYNOPSIS...

NORTHERN STREAM VERTICALLY STACKED LOW PRESSURE OVER NORTHERN
ALBERTA HAS AN ASSOCIATED COLD FRONT THAT EXTENDS FROM LAKE
WINNIPEG SOUTHWESTWARD INTO EASTERN MONTANA. THE NORTHERN STREAM
WESTERLIES ARE A BIT NORTH OF THE BORDER...SO THE FRONT IS SLOW
MOVING. OVER THE U.S....HOWEVER...THE SOUTHERN STREAM WILL DIRECT
A SERIES OF IMPULSES ACROSS THE NORTHERN PLAINS. THIS WILL KEEP
THE PATTERN ACTIVE EVEN AFTER THE COLD FRONT PASSES AND BECOMES
STATIONARY JUST TO THE SOUTH.

&&

.SHORT TERM...MONDAY AFTERNOON THROUGH THURSDAY NIGHT...

THE MAIN FORECAST CONCERN TODAY IS SEVERE WEATHER.

CURRENTLY...LOW-LEVEL MOISTURE ADVECTION OVER SOUTHERN AND
CENTRAL NORTH DAKOTA HAVE EDGED DEWPOINTS INTO THE UPPER 60S AND
LOWER 70S...RESULTING IN OVER 4000 J/KG OF SURFACE-BASED CAPE.
LARGE SCALE UPWARD VERTICAL MOTION SHOULD SPREAD INTO WESTERN
NORTH DAKOTA LATER THIS AFTERNOON AS A MIDDLE LEVEL SHORTWAVE
SLIDES EASTWARD ACROSS MONTANA OUT AHEAD OF THE ASSOCIATED COLD
FRONT.

CONVECTION IS EXPECTED TO INITIATE BETWEEN 22 AND 00 UTC BASED ON
THE LATEST HIGH RESOLUTION MODEL RUNS. THE MAIN THREATS WILL BE
LARGE HAIL AND DAMAGING WINDS...THOUGH AN ISOLATED TORNADO CANNOT
BE RULED OUT AS 0-6 KM BULK SHEAR IS 35 TO 50 KNOTS BASED ON
LATEST RUC ANALYSIS.

THERE WILL BE A CONTINUED THREAT OF SEVERE WEATHER OVER SOUTH
CENTRAL TOMORROW...WITH THE COLD FRONT FORECAST TO EXTEND FROM THE
DEVILS LAKE BASIN INTO THE LINTON/WISHEK AREA.

THEREAFTER...THE FRONT LOOKS TO BE MORE PROGRESSIVE THAN WITH
PREVIOUS FORECASTS...ALTHOUGH OVERRUNNING PRECIPITATION WILL
REMAIN A POSSIBILITY AS AFOREMENTIONED SHORTWAVES CONTINUE TO
BOMBARD THE DAKOTAS.

LOOK FOR TEMPERATURES TO MODERATE AFTER FRONTAL PASSAGE AS A COOL
SURFACE HIGH BUILDS DOWN INTO THE NORTHERN PLAINS.

.LONG TERM...FRIDAY THROUGH MONDAY...

AN ACTIVE WEATHER PATTERN LOOKS TO PERSIST INTO THE EXTENDED
FORECAST PERIOD AS THE NORTHERN PLAINS REGION REMAINS NEAR OR
UNDERNEATH THE UPPER LEVEL JET STREAM. THIS WILL RESULT IN CHANCES
FOR THUNDERSTORMS EACH DAY ALONG WITH NEAR AVERAGE TEMPERATURES.

&&

.AVIATION...

AN AREA OF SURFACE LOW PRESSURE COMBINED WITH AN INCOMING MID LEVEL
DISTURBANCE WILL RESULT IN INCREASING CHANCES FOR THUNDERSTORMS LATE
TODAY THROUGH TOMORROW MORNING FOR ALL TAF SITES. THUNDERSTORMS WILL
GENERALLY BE FOCUSED ALONG A SLOW MOVING SFC/MID LEVEL COLD FRONT
PUSHING SOUTH INTO NORTHERN ND LATE TODAY/EARLY THIS EVENING...WITH
PRECIPITATION DEVELOPING SOUTH ALONG THE FRONT TONIGHT INTO TOMORROW
MORNING. HEAVIER SHOWERS AND THUNDERSTORMS WILL RESULT IN MVFR AND
LOWER CIGS/VIS ALONG WITH THE POTENTIAL FOR STRONG THUNDERSTORM
WINDS. CHANCES FOR THUNDERSTORMS WILL DECREASE AROUND AND AFTER 15Z
TUES ACROSS THE NORTH...WITH CHANCES CONTINUING SOUTH THROUGH 18Z
TUES AND INTO THE AFTERNOON.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS/SHORT TERM...SCHECK
LONG TERM/AVIATION...NH
Hazardous weather outlook, Jul 26, 2:50 PM CDT, 6 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
250 PM CDT MON JUL 26 2010

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-271000-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
250 PM CDT MON JUL 26 2010 /150 PM MDT MON JUL 26 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS...SOME LIKELY SEVERE WITH HEAVY RAIN...CAN BE
EXPECTED LATER TODAY AND THROUGH TONIGHT AS AN UPPER LEVEL
DISTURBANCE PUSHES EAST ACROSS MONTANA...AND AS A STRONG UPPER
LOW MOVES SOUTHEAST INTO SOUTH CENTRAL CANADA. BOTH OF THESE
FEATURES WILL RESULT IN A SURFACE COLD FRONT TO ADVANCE SOUTH AND
EAST ACROSS NORTH DAKOTA LATER THIS AFTERNOON AND OVERNIGHT
TONIGHT. THE MAIN SEVERE WEATHER THREATS THIS AFTERNOON AND
TONIGHT WILL BE VERY LARGE HAIL AND STRONG WINDS. ISOLATED
TORNADOES WILL BE A POSSIBILITY AS WELL WITH SOME OF THE MORE
INTENSE STORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS ARE EXPECTED TO REDEVELOP OR WILL BE ONGOING TUESDAY
MORNING AND AFTERNOON AS A SURFACE COLD FRONT CONTINUES TO PUSH
SOUTH AND EAST ACROSS THE STATE. THE FOCUS FOR SEVERE STORMS WILL
BE OVER SOUTH CENTRAL NORTH DAKOTA. CHANCES FOR THUNDERSTORMS WILL
GREATLY DIMINISH BY TUESDAY EVENING.

THUNDERSTORMS ARE FORECAST WEDNESDAY NIGHT THROUGH SUNDAY AS THE
NORTHERN PLAINS REMAINS IN AN ACTIVE UPPER LEVEL PATTERN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATER TODAY AND TONIGHT.
SPOTTER ACTIVATION MAY ALSO BE NEEDED TUESDAY MORNING AND
AFTERNOON...SPECIFICALLY ACROSS THE SOUTH CENTRAL AND EAST
CENTRAL.

NH

In the hours before

Local storm report, Jul 26, 9:15 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BISMARCK ND
915 PM CDT MON JUL 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     HAIL             5 S COLUMBUS            48.83N 102.78W
07/26/2010  E1.25 INCH       BURKE              ND   TRAINED SPOTTER

            HAIL COVERED GROUND. HAIL LASTER APPROXIMATELY 10
            MINUTES.

0635 PM     TORNADO          8 NW NEW ENGLAND        46.62N 102.99W
07/26/2010                   SLOPE              ND   FIRE DEPT/RESCUE

            TRAINED SPOTTER SIGHTED TORNADO TOUCHDOWN AT 635 CDT.
            DURATION 12 MINUTES.

0650 PM     TORNADO          1 W NIOBE               48.69N 102.24W
07/26/2010                   BURKE              ND   TRAINED SPOTTER

            ON THE GROUND FOR THIRTY SECONDS.

0705 PM     HAIL             SAWYER                  48.09N 101.05W
07/26/2010  E2.75 INCH       WARD               ND   PUBLIC

            PUBLIC REPORT OF BASEBALL SIZE HAIL IN TOWN OF SAWYER.

0709 PM     HAIL             4 S KENMARE             48.62N 102.08W
07/26/2010  E1.00 INCH       WARD               ND   TRAINED SPOTTER

            DIME TO QUARTER SIZE HAIL REPORTED BY TRAINED SPOTTER.

0719 PM     HAIL             SAWYER                  48.09N 101.05W
07/26/2010  E1.75 INCH       WARD               ND   PUBLIC

            GOLF BALL HAIL REPORTED BY PUBLIC IN CITY OF SAWYER.

0723 PM     HAIL             VELVA                   48.06N 100.93W
07/26/2010  E0.88 INCH       MCHENRY            ND   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED NICKEL SIZE HAIL IN THE CITY OF
            VELVA.

0735 PM     HAIL             2 E VELVA               48.06N 100.89W
07/26/2010  E2.50 INCH       MCHENRY            ND   PUBLIC

            PUBLIC REPORT OF 2.5 INCH HAIL. RELAYED BY KXMC MEDIA.

0749 PM     HAIL             VOLTAIRE                48.02N 100.84W
07/26/2010  E2.50 INCH       MCHENRY            ND   PUBLIC

            PUBLIC REPORT OF TENNIS BALL HAIL IN CITY OF VOLTAIRE.
            ONGOING HAIL. RELAYED BY KXMC MEDIA.

0755 PM     HAIL             10 SW GARRISON          47.55N 101.57W
07/26/2010  M1.00 INCH       MCLEAN             ND   PUBLIC

            REPORTED AT TRIANGLE Y CAMP. RELAYED BY BROADCAST MEDIA.

0759 PM     HAIL             GARRISON                47.65N 101.42W
07/26/2010  E1.00 INCH       MCLEAN             ND   PUBLIC

            ONE INCH HAIL REPORTED BY PUBLIC. RELAYED BY KXMC MEDIA.

0759 PM     HAIL             HALLIDAY                47.35N 102.34W
07/26/2010  E0.50 INCH       DUNN               ND   PUBLIC

0759 PM     HAIL             HALLIDAY                47.35N 102.34W
07/26/2010  E1.75 INCH       DUNN               ND   PUBLIC

            DIME TO GOLF BALL HAIL REPORTED BY PUBLIC.

0800 PM     HAIL             HALLIDAY                47.35N 102.34W
07/26/2010  E2.00 INCH       DUNN               ND   CO-OP OBSERVER

            WINDS GUSTING TO 42 MPH WITH .61 INCHES OF RAIN.

0807 PM     HAIL             10 SW GLENBURN          48.41N 101.37W
07/26/2010  E1.00 INCH       WARD               ND   PUBLIC

            QUARTER SIZE HAIL REPORTED BY PUBLIC.

0809 PM     HAIL             HALLIDAY                47.35N 102.34W
07/26/2010  E1.50 INCH       DUNN               ND   PUBLIC

            PING PONG SIZE HAIL REPORTED BY PUBLIC. MOST HAIL WAS
            MARBLE TO PEA SIZED.

0818 PM     TSTM WND DMG     BALFOUR                 47.95N 100.54W
07/26/2010                   MCHENRY            ND   PUBLIC

            TREES DOWN AND TWISTED. RELAYED BY KHND RADIO.

0824 PM     HAIL             BALFOUR                 47.95N 100.54W
07/26/2010  M2.75 INCH       MCHENRY            ND   LAW ENFORCEMENT

0828 PM     HAIL             DRAKE                   47.92N 100.37W
07/26/2010  M1.75 INCH       MCHENRY            ND   PUBLIC

            RELAYED BY BROADCAST MEDIA.

0842 PM     HAIL             2 NE TOWNER             48.37N 100.37W
07/26/2010  M1.00 INCH       MCHENRY            ND   CO-OP OBSERVER

            LASTED FOR 20 TO 30 MINUTES.

0900 PM     HAIL             GARRISON                47.65N 101.42W
07/26/2010  M1.75 INCH       MCLEAN             ND   PUBLIC

            REPORTED IN AND WEST OF GARRISON. RELAYED BY BROADCAST
            MEDIA.

0903 PM     TSTM WND GST     GARRISON                47.65N 101.42W
07/26/2010  M71.00 MPH       MCLEAN             ND   ASOS

            CORRECTED FOR TYPE OF LSR.

0903 PM     NON-TSTM WND GST GARRISON                47.65N 101.42W
07/26/2010  M71.00 MPH       MCLEAN             ND   ASOS

&&

JMETZ
Local storm report, Jul 26, 9:18 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
918 PM CDT MON JUL 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0907 PM     TSTM WND DMG     4 N BALFOUR             48.01N 100.54W
07/26/2010                   MCHENRY            ND   PUBLIC

            BARN DESTROYED. POSSIBLE TORNADO. RELAYED BY KXMB TV.

&&

JMETZ
Local storm report, Jul 26, 9:25 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
925 PM CDT MON JUL 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     HEAVY RAIN       DRAKE                   47.92N 100.37W
07/26/2010  U0.00 INCH       MCHENRY            ND   PUBLIC

            CARS STOPPED ALONG HIGHWAY DUE TO LOW VISIBILITY.

&&

JMETZ
Local storm report, Jul 26, 9:32 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
932 PM CDT MON JUL 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0922 PM     TSTM WND GST     13 SW HALLIDAY          47.22N 102.53W
07/26/2010  E60 MPH          DUNN               ND   TRAINED SPOTTER

            BROKE SMALL TREES AND DAMAGED LARGE ONES. HEAVY RAIN.

&&

JMETZ
Local storm report, Jul 26, 9:35 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
935 PM CDT MON JUL 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0931 PM     FLASH FLOOD      DRAKE                   47.92N 100.37W
07/26/2010                   MCHENRY            ND   FIRE DEPT/RESCUE

            OFFICIALS REPORTED 1 TO 2 FEET OF WATER ON STREETS IN
            DRAKE.

&&

JMETZ
Local storm report, Jul 26, 9:38 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
938 PM CDT MON JUL 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0912 PM     HAIL             9 NE DRAKE              48.02N 100.24W
07/26/2010  M1.00 INCH       PIERCE             ND   TRAINED SPOTTER

            1.11 INCHES OF RAIN IN LAST 3 HOURS.

&&

JMETZ

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 7:06 PM CDTSevere Thunderstorm WarningBISDunn54 min
Jul 26, 7:11 PM CDTTornado WarningBISBurke, Mountrail, Renville, Ward49 min
Jul 26, 7:21 PM CDTSevere Thunderstorm WarningBISMcLean, Mercer54 min
Jul 26, 7:32 PM CDTTornado WarningBISMcHenry, McLean, Sheridan, Ward43 min
Jul 26, 7:43 PM CDTSevere Thunderstorm WarningBISDunn, McLean, Mercer62 min
Jul 26, 7:56 PM CDTSevere Thunderstorm WarningBISBottineau, McHenry, Renville, Ward49 min
Jul 26, 8:16 PM CDTTornado WarningBISMcHenry, Pierce, Sheridan, Wells44 min
Jul 26, 8:24 PM CDTSevere Thunderstorm WarningBISMcHenry, Ward22 min
Jul 26, 8:34 PM CDTAreal Flood AdvisoryBISMcHenry, Pierce, Rolette3 hr
Jul 26, 8:40 PM CDTSevere Thunderstorm WarningBISMcLean, Mercer50 min
Jul 26, 8:43 PM CDTSevere Thunderstorm WarningBISMcHenry32 min
Jul 26, 8:53 PM CDTSevere Thunderstorm WarningBISMcHenry, McLean, Sheridan22 min
Jul 26, 9:04 PM CDTSevere Thunderstorm WarningBISMcKenzie, Williams56 min
Jul 26, 9:07 PM CDTSevere Thunderstorm WarningBISMcLean, Sheridan53 min
Jul 26, 9:27 PM CDTAreal Flood AdvisoryBISMcLean, Mercer3 hr
Jul 26, 9:32 PM CDTFlash Flood WarningBISMcHenry, Pierce, Sheridan, Wells3 hr
Jul 26, 9:42 PM CDTTornado WarningBISMcLean, Sheridan33 min
Jul 26, 9:49 PM CDTSevere Thunderstorm WarningBISMcHenry, McLean, Pierce, Sheridan26 min
Jul 26, 9:53 PM CDTSevere Thunderstorm WarningBISMcLean, Sheridan, Wells51 min
Jul 26, 9:56 PM CDTTornado WarningBISBurleigh, Kidder, Sheridan, Wells15 min
Jul 26, 9:58 PM CDTSevere Thunderstorm WarningBISMcKenzie, Williams46 min
Jul 26, 10:52 PM CDTSevere Thunderstorm WarningBISMcLean, Sheridan12 min
Jul 26, 11:15 PM CDTSevere Thunderstorm WarningBISFoster, Stutsman, Wells60 min
Jul 26, 11:37 PM CDTSevere Thunderstorm WarningBISDunn, Stark38 min
Jul 26, 11:59 PM CDTSevere Thunderstorm WarningBISMercer, Oliver46 min
Jul 27, 12:24 AM CDTSevere Thunderstorm WarningBISMorton51 min
Jul 27, 12:44 AM CDTSevere Thunderstorm WarningBISOliver31 min
Jul 27, 1:15 AM CDTSevere Thunderstorm WarningBISWells60 min
Jul 27, 2:07 AM CDTSevere Thunderstorm WarningBISBurleigh, Kidder38 min
Jul 27, 2:15 AM CDTSevere Thunderstorm WarningBISFoster, Stutsman, Wells60 min
Jul 27, 5:01 AM CDTSevere Thunderstorm WarningBISLaMoure, Logan, Stutsman59 min

Nearby

Tornado Warnings in North Dakota, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.